# SDR UALA2012013000584

- Difficulty date: January 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 66,486 hours, 24,697 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Plate
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  AIR BLOWN THROUGH THE WINDSHIELD DEFOG, MAKES COCKPIT ENVIRONMENT EXTREMELY NOISY AND LOUD.  DATA RETRIEVED & DIS*6300 5 SENT.  RESTRICTOR PLATES CLEANED, SEE SEQ#4862001.
